# SDR QXEA2024102100245

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 19,203 hours, 12,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG9901
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT INDICATOR STRIP MISSING END CAP ON R/H SIDE FR 85. REMOVED FROM SERVICE. INSTALLED NEW PHOTOLUMINESCENT STRIP CAP ON RH SIDE @ FR 85 IAW E175 AMM 33-50-21-400-801-A. NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
